Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: John Conway
Title: The theory of subnormal operators
Additional book information: Math. Surv. Mono., vol. 36, Amer. Math. Soc., Providence, RI, 1991, xv\,+\,436 pp., US$64.00. ISBN 0-8218-1536-9.

Review Information:

Reviewer: T. W. Gamelin
Journal: Bull. Amer. Math. Soc. 28 (1993), 199-202
DOI: https://doi.org/10.1090/S0273-0979-1993-00355-0